Regular solution of a nonlocal boundary value problem for an equation of mixed type
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 847-857
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a13,
author = {M. G. Karatopraklieva},
title = {Regular solution of a nonlocal boundary value problem for an equation of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {847--857},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a13/}
}
M. G. Karatopraklieva. Regular solution of a nonlocal boundary value problem for an equation of mixed type. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 847-857. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a13/